SciELO - Scientific Electronic Library Online

vol.31 número3Optimal replacement in a system of n-machines with random horizonOn the spectral radius of weighted digraphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.31 no.3 Antofagasta set. 2012 

Proyecciones Journal of Mathematics Vol. 31, No 3, pp. 235-246, September 2012. Universidad Católica del Norte Antofagasta - Chile


On (i, j)-ù-preopen sets


N. Rajesh

Rajah Serfoji Govt. College, India

Jamal M. Mustafa

Al al-Bayt University, Jordan



In this paper, we introduce and study the notion of (i, j)-u!-preopen sets as a generalization of (i, j)-preopen sets in bitopological space.

Keywords : Bitopological spaces, (i, j)-preopen sets, (i, j)-precontinuous functions.


[1] P. Fletcher, H. B. Hoyle, and C. W. Patty, The comparison of topologies, Duke Math. J., 36, pp. 325-331, (1969).         [ Links ]

[2] M. Jelic, A decomposition of pairwise continuity, J. Inst. Math. Com-put. Sci. Math. Ser., 3, pp. 25-29, (1990).         [ Links ]

[3] A. Kar and P. Bhattacharyya, Bitopological preopen sets, precontinuity and preopen mappings, Indian J. Math., 34, pp. 295-309, (1992).         [ Links ]

[4] J. C. Kelly, Bitopological spaces, Proc. London Math. Soc., 13, pp. 71-89, (1963).         [ Links ]

[5] F.H.Khedr, S. M. Al-Areefi and T. Noiri, Precontinuity and semi-precontinuity in bitopological spaces, Indian J. Pure Appl. Math., 23, pp. 625-633, (1992).         [ Links ]

[6] T. Noiri and V. Popa, On weakly precontinuous functions in bitopological spaces, Soochow J. Math., 33(1), pp. 87-100, (2007).         [ Links ]

N. Rajesh

Department of Mathematics

Rajah Serfoji Govt. College




e-mail :


Jamal M.Mustafa

Department of Mathematics Al al-Bayt University Mafraq, Jordan

e-mail :

Received : August 2010. Accepted : May 2012

Creative Commons License